Electron. J. Diff. Eqns., Vol. 2008(2008), No. 70, pp. 1-11.

Positive solutions for a high-order multi-point boundary-value problem in Banach spaces

Weihua Jiang

Using the fixed point theory of strict set contractions, we study the existence of at least one, two, and multiple positive solutions for higher order multiple point boundary-value problems in Banach spaces. Our result extends some of the existing results.

Submitted March 30, 2008. Published May 13, 2008.
Math Subject Classifications:
Key Words: Banach space; positive solution; strict set contraction; boundary-value problem.

Show me the PDF file (220 KB), TEX file, and other files for this article.

Weihua Jiang
College of Mathematics and Science of Information
Hebei Normal University, Shijiazhuang, 050016, Hebei, China
College of Sciences, Hebei University of Science and Technology
Shijiazhuang, 050018, Hebei, China
email: weihuajiang@hebust.edu.cn

Return to the EJDE web page